# SDR ASAA2023081444611

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 3,303 hours, 938 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT LIGHT" ILLUMINATED ON TAXI TO GATE. NO OTHER INDICATIONS. GROUNDED - YES. C/W FAULT INTERROGATION FOR MAINT MSG, FOUND LATCHED FAULT 74-21052 AND ALSO FOUND EEC SWITCHES IN TEST POSITION.C/W IFIM TASK G74-20-00-810-801. EEC CHANNEL A&B IGNITION SYSTEM TEST GOOD. LATCHED FAULT ERASED, MAINT LIGHT EXTINGUISHED SEAMC MARK NOTIFIEDTSAR174M.
